# SDR SWAA2021030147744

- Difficulty date: February 8, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CUTOUT UPPER STUB FRAME IS CRACKED / REMOVED AND INSTALLED NEW FSD UPPER STAB FRAME; ALL WORK ACCOMPLISHED ON CUSTOMER CARD # U271289. SA-M 326 # A1289821
